Bodrenko I.I. Some properties of normal sections and geodesics on cyclic recurrent submanifolds

 
 
Bodrenko Irina Ivanovna
 
Candidate of Physical and Mathematical Sciences, Associate Professor, Department of Fundamental Informatics and Optimal Control Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it. , This email address is being protected from spambots. You need JavaScript enabled to view it.
Prosp. Universitetsky, 100, 400062 Volgograd, Russian Federation
 
2 2014 Bodrenko pic1

Creative Commons License
Some Properties of Normal Sections and Geodesics on Cyclic Recurrent Submanifolds by Bodrenko I.I. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №2 (21) 2014 pp. 6-16
 
Attachments:
Download this file (1. Bodrenko.pdf) 1. Bodrenko.pdf
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/248
1463 Downloads